MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL FLAREHAWK INTERBODY FUSION SYSTEM; SHELL, SHORT 25 MM, FLAREHAWK 9

INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL FLAREHAWK INTERBODY FUSION SYSTEM; SHELL, SHORT 25 MM, FLAREHAWK 9
Model Number ASY-00034
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 accelus was informed of a complaint on a flarehawk9 implant.The original surgery was a plif at l3/l4 and took place on (b)(6) 2021.It was reported that during a follow up visit it was confirmed under radiographic imaging that the entire construct had migrated out of the level.As a result, a revision surgery was performed on (b)(6)2022 to remove the migrated construct.The level was then filled with allograft and the procedure was completed without complication.No additional patient harm was reported.The removed construct was discarded at the hospital and not available for return.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
SHELL, SHORT 25 MM, FLAREHAWK 9
Manufacturer (Section D)
INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL
integrity implants inc
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
rod atkins
354 hiatt drive
palm beach gardens, FL 33418
5615064996
MDR Report Key13793639
Report Number3012797630-2022-00011
Device Sequence Number13868317
Product Code MAX
UDI-Device Identifier00810004723474
UDI-Public(01)00810004723474(10)10190013
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K182114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASY-00034
Device Catalogue NumberFHPACS0023SB
Device Lot Number10190013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT: FHPAS10023X, LOT: 10190041
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale